# SDR USAA030271

- Difficulty date: November 14, 2003
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 59,971 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, BS 1315 BETWEEN S 27 R AND S 28 R.  WEB ASSEMBLY COMPLETED AND TRANS ANGLE INSTALLED PER SRM 51-10-00, 51-40-03, 51-70-11 AND EA 94804.  (M)
